DEATH BY CHEMOTHERAPY: THE TRUE STORY OF ONE WOMAN'S DEATH FROM CHEMOTHERAPY, AND WHAT CHEMO PATIENTS CAN DO TO REDUCE TOXICITY

DEATH BY CHEMOTHERAPY: The true story of one woman's death from chemotherapy, and what chemo patients can do to reduce toxicity and enhance efficacy.

FDA-approved drugs kill about 125,000 Americans every year. Cancer chemotherapy drugs in particular are terribly misused. The cancer establishment has a huge financial incentive in continuing to use cytotoxic chemotherapy, despite its documented lack of efficacy against most forms of cancer.

At the Life Extension Foundation, we have identified safer and more effective methods of using chemotherapy drugs. At this time, only a few medical institutions in the United States are incorporating these published synergistic methods into clinical practice, and cancer patients for the most part are suffering through brutal chemotherapy regimens that have long ago proven themselves to be ineffective.

In this world of overwhelming statistics, it is easy to overlook the personal tragedy inflicted by FDA-sanctioned conventional medicine. This case history brings a touch of humanity and reality to the field of clinical oncology. We hope that this case will help to further encourage rebellion against the FDA-protected "cancer establishment." For a complete story about the corrupt cancer establishment, read "The Cancer Industry," by Ralph W. Moss, Ph.D.

On April 16, 1996, Amalie Bigony died at Palmetto General Hospital in Hialeah, Florida. As this story, touchingly told by Mrs. Bigony's daughter, Vicky, makes clear the cause of this South Florida woman's death was chemotherapy, although physicians originally attempted to lay the blame on ovarian cancer. We add below a critical update about ovarian cancer, melatonin, and some new protocols that can help mitigate the toxic effects of cancer chemotherapy.

On April 15th of 1996, my mother passed away -- exactly 10 days after undergoing chemotherapy. She had been told by her surgeon that she only needed six treatments. My mother died after just one.

Her doctor finally conceded that the chemotherapy killed her and the amended death certificate is so annotated. It was a shock to us all. Who would have thought one treatment of chemo could be fatal? That's why I feel what happened to my mom should be made public.

Undergoing chemotherapy is not to be taken lightly. Even though many people are aware of the terrible side effects, such as nausea, weakness and loss of hair, how many really understand that the drugs used for chemotherapy are toxins, deadly poisons that kill all your cells, not just cancer? According to one doctor regarding my mother's case, it is not uncommon for patients to die from chemotherapy. I wonder why people are not aware of this fact? We certainly were not, and even after the doctor conceded to us that the chemotherapy had killed my mother, he still tried to downplay what happened by saying, "The cancer was so advanced, your mother would not have lived long anyway."

Of course, only God knows how long one has to live. The point is, chemotherapy killed my mother. I hope that by telling her story, people will be made aware of how lethal chemotherapy is.

In late December 1995, my mother had a severe pain attack in her abdomen. A sonogram determined she had a mass on her right ovary. Follow-up tests confirmed it was cancerous. Her CA-125 count was at 400 [editor's note: normal CA-125 levels are less than 35]. Due to some delay, surgery was not scheduled until March 6, 1996. A full hysterectomy was performed and the mass removed.

However, since the tumor was touching on four different areas, the surgeon insisted that my mother undergo chemotherapy. My mother was hesitant and asked about alternative treatment, but the surgeon said that was not an option. He added that she needed to have only six treatments of chemotherapy.

On April 4 and 5, my mother underwent the chemotherapy. The drugs used were Taxol and Platinol. Three days later, on Monday, April 8, my mother fainted and was rushed to the emergency room. She was released, but on April 10 was again in the emergency room because of severe pain. No blood was drawn and after being given a shot of morphine, my mother was released and again sent home.

On Friday, April 12, my father and I took my mother in to see her physician. After a brief examination, she was, to my surprise, not hospitalized. I thought the doctor might hospitalize her or at least run more tests. In my mind, my mother was more than just weak; she could not walk and could hardly stand. We even had to borrow a wheelchair from the doctor's office for her to use. However, our not being doctors and never having been around anyone who had to undergo chemotherapy, my father and I had to trust the doctor's decision. We took my mother home.

Two days later, on Sunday, April 14, my Mother was again rushed to the emergency room -- one final time. She was barely conscious. At first the doctor thought she was having a reaction to the drug Darvon, which my mother was taking for pain.

However, when the blood work came back, the doctor explained to me that my mother had no more white blood cells [editor's note: a common and sometimes lethal side effect of chemotherapy is white blood-cell depletion], and her prognosis was poor.

The next 24 hours were a nightmare, with one crisis after another. First, my mother had to be intubated [the insertion of a tracheal tube] because she was having problems breathing. When she was finally stable enough to be transferred to the critical care unit, her heart rate had shot up to 180. It took four hours for a cardiologist to finally come. Later, my mother ran a high fever.

Her own doctor and oncologist never came until the following Monday morning, but my dad and I stayed and never left my mother's side, holding her hand and talking to her. During this entire time, my dad and I had no idea how critical my mother's condition was or what was causing her heart rate and temperature to soar. Unbeknownst to us, my mother's kidneys had also begun to fail. Even though the cardiologist had mentioned the term "septic shock" [shock associated with overwhelming infection], I was unable at the time to fully comprehend what it meant.

At 8 a.m. Monday morning, my Mother's doctor and oncologist finally came. But by then, there was not much they could do and so had to call in a heart specialist as well as an expert on infectious diseases. A procedure was attempted whereby a tube was inserted into the lungs with the hope of draining fluid which had accumulated. However, not long thereafter my mother's heart stopped beating altogether.

Quite simply, my mother died from septic shock brought on by chemotherapy. The chemotherapy had wiped out her white blood cell count, leaving her at risk for infection. This led to the release of endotoxins [fever-producing agents of bacterial origin causing her blood pressure to drop]. Without receiving the necessary oxygen to survive, her organs then began to fail. Yet all along, her heart was desperately trying to pump harder until it, too, failed.

I know if my mother had known how lethal chemotherapy is, she never would have consented to treatment. I hope what happened to my mother is enough to stop others from choosing chemotherapy.

I will never forget my mother's words as she got weaker and weaker: "No more chemo." My dad and I did not know at the time how true her words would be. My mother's death has created a great void in my life. I am grateful that I was home for Easter and was able to be with my mother her last days, and that my two brothers were able to fly in Monday morning and see my mother before she passed away.

If you're interested in making a difference in the fight against cancer, consider acquiring a Masters in Public Health degree.

Life Extension Foundation.

~~~~~~~~

By Vicky Bigony